Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Want to postpone periods, had taken i-pill post unprotected sex. Is it safe to have primolut after taking an i-pill?

hello... I had my last periods on 20th nov.. i had an unprotected sex and had an i pill on 2nd december within 72 hours of the act. next period is due on 18th dec. however due to some event i have to postpone my periods till 24th dec.. is it ok if i have premolut to postpone them?? is it ok to have premolut after having an i pill?? pls suggest.. i am scared..
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Yes it is okay to have Primolut tablet after I PILL.
Usually you should start progesterone 3-4 days before the expected due date to postpone the period.
But since you took I PILL in the first half of your cycle, probably your period will be preponed by few days. So discuss with your doctor and start taking the progesterone from 10th onwards. Take the tablets until 24th. You should get your periods within a week after stopping medications.
I hope I have answered to your satisfaction.
Answered: Thu, 26 Feb 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor